... Now my BP is high again and my feet and hands are swelling. I was told to go back on Lotrin and Labetalol and Maxide, but not Tekturna. When I take the Maxide, I get a bad backache
12 Dec 2009
Abrupt withdrawal from antihypertensive drug can produce a syndrome of sympathetic overactivity that includes nervousness, headache, agitation, swelling of the hands and feet, nausea within 36-72 hr after cessation of the drug. Maxide should not be taken if you have high potassium level, or taking other diuretic or potassium supplements.List all the prescription and new med you are taking including vitamins, dietary supplement. You should bring the list with you when you visit a doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
risk of my child having birth defects from this medication?
1 answer • 25 Sep 2010
I take several High Blood Pressure medications and Clonidine was my EMERGENCY DRUG TO LOWER blood p?
Can some people take only Clonidine 0.1 mg as their blood pressure medicine and no other? Yesterday I had to take the Clonidine 0.1 mg and then I ...
1 answer • 14 Jul 2011
I currently take the following medications for high blood pressure. Perindoprol 2mg, Atenolol 50mg &
... Amlodipile 5mg. I was playing golf recently and noticed a burning pins & needles feeling in my toes, the warmer I got, the worse the feeling ...
1 answer • 6 Aug 2011
My mother is an 85 year old woman, and weighs 90 lbs. She is a non-smoker, non-drinker, and tries to eat healthy foods and exercise regularly. She ...
0 answers • 21 Jan 2012
... pressure cannot be controlled after 4 other pills. It makes me weak and dizzy and have to sit down. Any comments or knowledge is appreciated. My ...
1 answer • 7 Jul 2014